MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR
Model Number PSCST30
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number: unknown, not provided.Expiration date: unknown as product lot number was not provided.Udi #: a complete udi # is unknown as product lot number was not provided.If implanted; give date: n/a (not applicable).The cartridge is not an implantable device.If explanted; give date: n/a (not applicable).The cartridge is not an implantable device.Device manufacture date: unknown, as the lot number was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was fully inserted and removed and replaced from the patient's right eye in the same procedure as the inserter tip was bent and was unable to insert the lens correctly.Another johnson & johnson lens (same model) was implanted as a replacement.The outcome did not significantly interfere with activities of daily life.No further information is available.
 
Additional Manufacturer Narrative
Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing record could not be reviewed since the lot number was not provided.Conclusion: as a result of the investigation and based on limited information available, it cannot be determined if there is a product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER SILVER
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11249151
Report Number2648035-2021-07162
Device Sequence Number19610687
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/13/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZA9002 LENS, SN: (B)(4)
Patient Age79 YR